# SDR USAA2012070200023

- Difficulty date: June 28, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 58,163 hours, 40,114 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Part number: R15048
- Part serial: 1420
- Condition: Faulty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM EWR TO CLT, CREW REPORTED WHEN MOVING AILERON TO THE LEFT, THERE SEEMS TO BE A "CATCH" AT ABOUT 4 UNITS ON THE AILERON TRIM INDICATOR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AILERON ARTIFICIAL CENTERING AND TRIM MECHANISM PER AMM 27-11-81-004-001 AND AMM 27-11-81-404-006.
